# SDR NSVA2009075

- Difficulty date: December 7, 2009
- Submitted: December 8, 2009
- Operation: Air carrier
- Aircraft: N188WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4188
- Aircraft time: 4,028 hours, 4,002 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 483003
- Part serial: FAH0296
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DOOR WILL NOT CLOSE.  AIRCRAFT FERRIED TO ALB MAINTENANCE BASE, WHERE MAINT DETERMINED THAT THE LANDING GEAR SELECT VALVE WAS DEFECTIVE.  ONE COIL MEASURED APPROX 43 OHMS, THE OTHER COIL MEASURED APPROX 9.5 MEGOHMS.  THIS VALVE PROBLEM HAS HAD MULTIPLE OCCURRENCES IN OUR FLEET IN THE PAST, AS RECENT AS LAST WEEK IN A/C 199WQ.  THE LANDING GEAR SELECT VALVE WAS REPLACED AND THE FUNCTIONAL CHECK OF THE GEAR AND DOORS WAS NORMAL.
